# SDR 9JLA2014043003864

- Difficulty date: April 14, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N546DH
- Make and model: Lear 45LEAR
- Aircraft serial: 150
- Aircraft time: 4,861 hours, 3,471 cycles
- Engine: Alidsg TFE7313AR
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Quadrant
- Part number: 6676101000021
- Part serial: 171
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE THE LT THRUST REVERSER WAS INTERMITTENT OR SLOW TO DEPLOY.  TROUBLESHOOTING WAS ABLE TO DUPLICATE THE DISCREPANCY BY APPLYING A SIDE LOAD TO THE ENG POWER LEVER.  IT WAS FOUND THAT THE DEPLOY SWITCH IN THE THROTTLE QUADRANT TO BE DEFECTIVE.  THE THROTTLE QUADRANT PN 6676101000-021, SN 171 WAS REMOVED & A MODIFIED CONDITION QUADRANT WAS INSTALLED.  OPERATIONS CHECKED SATISFACTORY.
